# SDR TWAA9713902

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912697504
- Condition: Chafed
- Location: Rt Aft Blkhd
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 358 - DURING DESCENT, RIGHT HYDRAULIC QUANTITY WENT TO ZERO.  FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES.  REPLACED HYDRAULIC LINE P/N 7912697-504 AND LEAK CHECKED.  (M)
